# SDR TSAA0257033

- Difficulty date: January 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114A50403
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK AT NR 4 SLAT STATION 35.84.  REPAIR CONSISTS OF BLENDING OUT THE DAMAGED AREA, MAINTAINING A BLEND OUT LENGTH OF .075 INCH MAXIMUM AND USING A MINIMUM RADIUS OF .50 INCH.  REMOVED ALL BURRS AND SHARP EDGES IAW SRM 57-20-1 PAGE 2 DETAIL II.  AIRCRAFT RETURNED TO SERVICE.  (M)
